MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Codes Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lifeband in complaint was returned to zoll on 05/18/2020 for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
 
Event or Problem Description
During patient use, the alignment tab of the lifeband (lot # 92272) got broken.The customer reported that the lifeband was in good condition before the alignment tab broke.However, the side of the lifeband, which was installed into the autopulse platform, showed excessive wear.Patient's status information was requested, but the customer did not provide a response; therefore, patient's status is unknown.
 
Additional Manufacturer Narrative
The lifeband (lot # 92272) was returned for evaluation; however, testing could not be performed due to the observed contamination.Moreover, the lifeband was cut by the customer prior to the return, and therefore, no further testing could be performed.Nevertheless, the reported complaint of "the alignment tab of the lifeband (lot # 92272) got broken" was confirmed based on the provided pictures from the customer.This type of damage can occur during user handling when the lifeband is not closed properly per user manual.Per autopulse system user guide, to properly align the two sides of the lifeband: place band 1 on top of patient's chest, locate mating slot of band 2 over the alignment tab 1, press the bands together to engage and secure the velcro fastener, lift up the lifeband to its fullest extension, ensuring that the side bands are at a 90 degree angle to the platform, that they are not twisted and that there are no obstructions and center the lifeband on the patient's chest, placing it such that its center is over the area upon which manual compressions are conducted.Failure to follow the above instructions results can damage or break the lifeband.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaint reported for lifeband with lot # 92272.

Brand Name
AUTOPULSE LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10101110
Report Number3010617000-2020-00531
Device Sequence Number3573545
Product Code DRM
UDI-Device Identifier00849111001588
UDI-Public00849111001588
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0701-08
Device Lot Number92272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer06/16/2020
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1